Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 09:47:43 AM

Login with username, password and session length


Members
  • Total Members: 23785
  • Latest: corydon
Stats
  • Total Posts: 643523
  • Total Topics: 48966
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ok silly question  (Read 2909 times)

0 Members and 1 Guest are viewing this topic.

Offline seekay70

  • Member
  • Posts: 40
ok silly question
« on: November 02, 2007, 09:42:04 PM »
I started on atripla in like October of last year... I have had no side effects except one problem...Since I started I have been having a lot of trouble with my knees.  My left one is in pain alot of the time.  I have to drive a long distance and my right one kind of feels like it is drawing up.  If I sit for to long a period of time and get up to walk I can not do so without limping.  Therefore I spend a lot of time wandering around because if I am on my feet I dont have to deal with the pain of getting up after sitting.  Now I dont know if this is related to the vsitor invading my body....the meds I take to try and keep the visitor from taking over my body,  age...(although I am still in my 30's) or what.  Anyone experience anything like this?

Sherry

Offline vivyt

  • Member
  • Posts: 546
Re: ok silly question
« Reply #1 on: November 02, 2007, 11:22:41 PM »
Yes! Finally someone else who has similar problems. I have been on Atripla since June of this year. My joints and body have been in pain ever since. I feel it mostly in my knees and hips. I have to get up slowly because I am so stiff and sore. I am thinking that it must be the medication because I did not have this problem before. Have you heard anything from your doctor? I have not asked mine yet. I mean it's crazy...my feet even hurt. I feel like I have arthritis!  :)

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,975
Re: ok silly question
« Reply #2 on: November 03, 2007, 08:43:52 AM »
I really don't know anything about Atripla, but you should ask your pharmacist.  They seem to keep up on the side effects of drugs better than doctors do.  That's their job.  These drugs, while they do save our lives, are pushed so fast through the system, they probably do have side effects that haven't been discovered yet.  So, what I'm trying to say is, even if it isn't one of the reported side effects, I wouldn't discount it either.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline cjc

  • Member
  • Posts: 1,011
  • Sweet Girl
Re: ok silly question
« Reply #3 on: November 03, 2007, 09:36:55 AM »
 This is a very interesting post. I have been on Atripla since 2006 and was on the Truvada /Sustiva combo since November of 2005. I have noticed that my joints hurt but I just attributed it to being 35 and waiting tables. Sometimes just my bones hurt, like the bones in my forearms. I do know that at one point it was being said that the HIV meds can cause osteoporosis but now that is said to be caused by low weight in people with HIV. Thanks for posting this, I really didn't think it was caused by my meds but now I will talk to my doctor about it. Or my pharmacist. They are very knowledgeable as  Betty said. Later, Cristy

Offline minismom

  • Member
  • Posts: 2,608
  • Quocumque jeceris stabit
Re: ok silly question
« Reply #4 on: November 11, 2007, 03:08:21 PM »
Mini has been on susteva, kaletra, and zerit since 2/02.  Her susteva was raised about 5mths ago from 250mg to 300 mg 1x/day.  She's only 7 but i SWEAR she walks like she's 90! Not long after upping her dosage, she started complaining about her knees, hips,and ankles hurting.  She also said that she's walking on her toes because it makes her knees feel better.  We thought it was pain due to her dx of CP.  But since joing this site (yesterday...lol)  I'm really starting to question this.  Ok,  her PID just gave us a rx for PT.  But, from what I'm reading, would PT make the pain and tiredness worse?  Her PID writes it off as being "stiff" and "spastic" and tells us to stretch her several times a day.  Has anyone here ever been to PT to help strengthen the muscles or stretch out the muscles and joints?  Did it help?  Did you get stronger?  I'm just wondering if I should put her through therapy again if it only makes it worse or doesn't do anything to help.

by the time we talk to mini's doc again, I'm gonna be one scarry super-informed mama!

Mini's mum
www.watoto.com
www.MotherBearProject.org
"Whichever way you throw me, i will stand"
"Don't worry about the world coming to an end today...it's already tomorrow in Australia"  Charles Schultz

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.